MathSciNet Relay Station
MathSciNet bibliographic data
MR1331105 58F07 (53A04)
Pinkall, Ulrich Hamiltonian flows on the space of star-shaped curves. Results Math. 27 (1995), no. 3-4, 328–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement